# SDR 95ZZZX985

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66883
- Make and model: Piper PA-31-350
- Aircraft serial: 317405184
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Lt Thermo Valve
- Part time: 948 hours
- Component: 2102160901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH LYCOMING MANDATORY SB 518A, THE FOLLOWING DISCREPANCIES WERE NOTED ON BOTH LEFT AND RIGHT THERMOSTATIC BYPASS VALVES.  INSUFFICIENT CRIMP DEPTH ON CRIMP NUT.  CRIMP NUT WAS LOOSE ON SHAFT.  EXCESSIVE WEAR NOTED ON BOTH VALVE SEATS.
